This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have no idea where to post this.
I had to take diazepam for a dental procedure and I noticed that after taking just 5mg. I became very angry and snippy. Is it possible that it was the medication? If so, I need to know so I don't take it ever again.
I have been diagnosed as bipolar(doing well without meds 2 years now), ADHD(no meds), cfs/Fibromyalgia, carpal tunnel and migraines.
Could any of these contribute to what happened or is just my physiology that caused this.
After sleeping off the diazepam the anger was completely gone and I was back to normal(for me).
I have asthma and before surgery I have to use a breathing treatment. They make me very edgy and I always wake up fighting the nurses. So yes, medications that make you agitated. My sister does the same thing when she is given anti-nausea medications mixed with pain meds after surgery. So it is possible the medication caused the agitation you were experiencing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.